# SDR SWAA2020050544483

- Difficulty date: April 23, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CRACKED AT BS 927-947 RLB 21 / REMOVED AND REPLACED ACB INTERCOSTAL AT BS927-947 RBL21 IAW SRM 51-40-02 AND DWG #147A7500
